# SDR DALA2024030102913

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 71,109 hours, 9,055 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3361 -DIV- AIRCRAFT DIVERTED TO SYR DUE TO LEFT ENGINE EXPERIENCED ENGINE STALL AND POWER RETURNED WITHOUT CREW INTERVENTION. CORRECTIVE ACTION: R/R #1 ENGINE PER AMDS JIC 7100-9901-01. ALL OPS AND LEAK CHECKS GOOD. (5279732)
